# SDR R61A201702010071

- Difficulty date: January 16, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,634 hours, 18,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 1708611905
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SPLICE PLATE CORRODED FRAME 90.  REMOVED AND REPLACED THE SPLICE PLATE IAW SRM 51-40-02, 51-43-03, AND 51-42-02.
